# SDR AALA201608169003

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 51,052 hours, 21,680 cycles
- System (JASC): 4920 · APU Core Engine
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A DIRTY SOCK ODOR IN THE COCKPIT, FIRST CLASS & OVERWING AREAS OF THE AIRCRAFT WHILE WAITING FOR DEPARTURE AT THE GATE. MAINTENANCE FOUND EVIDENCE OF OIL LEAKING FROM THE APU TURBINE BEARING CAVITY AND REPLACED THE DEFECTTIVE O-RINGS PER AMM 49-10-00. THE APU COMPARTMENT WAS WASHED PER AMM 49-00-00-100-001-A AND A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED PER TASK CARD 26L00021004 WITH NO ODOR PRESENT.
